# SDR AALA202110050091

- Difficulty date: September 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 23,670 hours, 4,900 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 372100
- Part serial: ZM15566
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 10 MINUTES INTO FLIGHT DURING CLIMB ,ENGINE 2 FIRE LOOP B WARNING ILLUMINATED ON ECAM. WARNING WENT AWAY AFTER ABOUT 3 MINUTES. MASTER CAUTION LIGHT DID NOT ILLUMINATE, & NO CHIME.  REPLACED FIRE DETECTION UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-12-34-400-001-A ** (CLOSED)
